# SDR UALA2011092805269

- Difficulty date: September 26, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 34,166 hours, 13,998 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LANYARD HANGING DOWN.  REPOSITION LANYARD.  REPOSITION LANYARD.
